Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Infinite systems of nonlinear oscillation equations related to the string


Author: R. W. Dickey
Journal: Proc. Amer. Math. Soc. 23 (1969), 459-468
MSC: Primary 34.45
DOI: https://doi.org/10.1090/S0002-9939-1969-0247189-8
MathSciNet review: 0247189
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.45

Retrieve articles in all journals with MSC: 34.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0247189-8
Article copyright: © Copyright 1969 American Mathematical Society